Interesting ImagesNivolumab-Induced Subcutaneous Fat Necrosis Another FDG-Avid Immune-Related Adverse EventBhargava, Peeyush MD; Flynt, Lesley MD; Marcal, Leonardo MDAuthor Information From the Division of Nuclear Medicine and Diagnostic Imaging, Department of Diagnostic Radiology, UT MD Anderson Cancer Center, Houston, TX. Received for publication May 10, 2019; revision accepted September 23, 2019. Conflicts of interest and sources of funding: none declared. Correspondence to: Peeyush Bhargava, MD, Department of Diagnostic Radiology, Unit 1476, 1400 Pressler St, Houston, TX 77030. E-mail: Peeyush_bhargava@yahoo.com. Online date: December 4, 2019 Clinical Nuclear Medicine: February 2020 - Volume 45 - Issue 2 - p 125-126 doi: 10.1097/RLU.0000000000002862 Buy Metrics Abstract A 59-year-old woman with history of metastatic melanoma, currently on nivolumab, presents for a restaging FDG PET/CT scan. New subcutaneous hypermetabolic foci are seen in bilateral lower extremities, suggestive of recurrent melanoma. She is referred for percutaneous image-guided biopsy for definitive diagnosis of progressive disease. Ultrasound shows the subcutaneous foci to be hyperechoic (fat density), and biopsy of the right thigh nodule shows fat necrosis with no evidence of tumor. Fat necrosis, an immune-related adverse event, can be FDG-avid and mimic malignancy on PET/CT scan. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.